MathSciNet Relay Station
MathSciNet bibliographic data
MR2028585 68P10
Han, Yijie Deterministic sorting in $O(n\log \log n)$ time and linear space. J. Algorithms 50 (2004), no. 1, 96–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement